Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Diagnosed as having high GGT reading. Taking homeopathy liver rejuvenation remedy. On insulin. Will it work?

I have recently been diagnosed as having a ggt reading of 169. after taking a homeopathic liver rejuvenation remedy it has reduced to 130 in 2 months. I decided to follow the doctor;s request to have a fasting sugar test and I also added the insulin test. the glucose test is 5.6 but the insulin is 15. he has now put me onto a glucophage tablet of 500mg a day. is this sufficient and is this connected to the ggt reading?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
The role of homeopathic drugs in liver disoreders is questionable. I would suggest ornithine compounds for liver function improvement. For the blood sugar levels a strict multidiciplinary approach is must to keep the sugars under control.(dietary restrictions+ exercise+ insulin or oral drug therapy)
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor